Finite and Infinitesimal Flexibility of Semidiscrete Surfaces

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)403-444
JournalArnold Mathematical Journal
Volume1
Issue number4
DOIs
Publication statusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Cite this

Finite and Infinitesimal Flexibility of Semidiscrete Surfaces. / Karpenkov, Oleg.

In: Arnold Mathematical Journal, Vol. 1, No. 4, 2015, p. 403-444.

Research output: Contribution to journalArticleResearchpeer-review

@article{a4f8b3d4e52c445da787c2e97f61c165,
title = "Finite and Infinitesimal Flexibility of Semidiscrete Surfaces",
author = "Oleg Karpenkov",
year = "2015",
doi = "10.1007/s40598-015-0025-3",
language = "English",
volume = "1",
pages = "403--444",
journal = "Arnold Mathematical Journal",
issn = "2199-6792",
publisher = "Springer International Publishing AG",
number = "4",

}

TY - JOUR

T1 - Finite and Infinitesimal Flexibility of Semidiscrete Surfaces

AU - Karpenkov, Oleg

PY - 2015

Y1 - 2015

U2 - 10.1007/s40598-015-0025-3

DO - 10.1007/s40598-015-0025-3

M3 - Article

VL - 1

SP - 403

EP - 444

JO - Arnold Mathematical Journal

JF - Arnold Mathematical Journal

SN - 2199-6792

IS - 4

ER -